# SDR AWXA200400178

- Difficulty date: February 14, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 19,359 hours, 8,208 cycles
- Engine: Iae V2500A1
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 1161
- Condition: Discharged
- Location: Zone 221
- Part time: 19,355 hours, 8,207 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILED AT PUSH BUTTON ON FLIGHT ATTENDANT FORWARD PANEL. MAINTENANCE REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL CHECK WAS GOOD.
